# SDR 9611221155

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1/3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 1 AND NR 3 ENGINES EXPERIENCED COMPRESSOR STALLS IN REVERSE.  MAXIMUM TEMPERATURE WAS AT 700 DEGRESS CELSIUS FOR BOTH ENGINES.  BOTH ENGINES WERE SHUT DOWN AND RESTARTED.  CREW FOLLOWED COCKPIT PROCEDURE AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  PERFORMED RABS OPERATIONAL CHECK.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
